# SDR 96ZZZM687

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Flex Hose
- Part number: AE3663161M0167
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  SHUT DOWN LEFT ENGINE AND DEPLANED PAX.  SMOKE CEASED.  INSPECTED LEFT ENGINE, FOUND OIL LEAKING FROM 2 TRANSFER LINES, ON OUTBOARD SIDE OF MIDFRAME CASING UNIONS, TO BOTTOM OF ENGINE BAY.  INSTALLED CONICAL SEALS ON BOTH LINES.  ALSO, BAGGED DRAIN LINES AND PERFORMED RUN WITH BLEEDS ON, NO SMOKE VISIBLE AND LEAK CHECK GOOD.  SUBMITTER STATES, SUSPECT THE LINES LEAKING WERE ACTUALLY THE PGB OIL COOLER HOSES. REFERENCE REXA96010.
